# SDR ASOA2015072713536

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SUPPORT ANGLE HAS NUMEROUS LOCATION OF CORROSION, FILIFORM, FROM FS 409+128 TO FS 559.  COMPLIED WITH EC/TC REO 601R-53-41-666 01 AND REO 601R-53-41-666, REV C.
